# SDR ASOA2015091513839

- Difficulty date: September 15, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 31,253 hours, 28,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTAL BETWEEN FS 364.00-349.00 AND STR RT, BOTH SIDES.  REMOVED RIVETS ON INTERCOSTAL FLANGE TO FS 364.00 AND INTERCOSTAL ATTACHING CLIP TO FS349.00, AND RIVETS ON BOTTOM FLANGE OF INTERCOSTAL IAW SRM 51-42-06-00.  OLD INTERCOSTAL WAS CORRODED OUT OF LIMITS IAW SRM 53-00-00.  INSTALLED NEW ATTACH CLIP IAW SRM 51-42-06 AND SRM 51-42-21.
